How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

I think my itchy is caused by Psoriases JA: OK. The

Customer Question

I think my itchy balls is caused by Psoriases
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: I have psoriasis on my elbows an the back of my ear. Since December of 2015 I have had itching on my scrotum and crotch
JA: Is there anything else important you think the Doctor should know?
Customer: The crotch area smells of dead flesh and is moist but not from sweat
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 7 months ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 7 months ago.
HiWhat is your question exactly?
Customer: replied 7 months ago.
Forgot to mention I have had no sexual contact with anyone since 1983.I’m a Schizophrenic and I Can’t have intimate relationships with people. The medications I take haven’t changed over the years so the itchy balls I’m experiencing isn’t a side effect of any medicine I’m taking.
Expert:  Dr. Thomas, MD replied 7 months ago.
A side effect can develop any time, even after years.Psoriasis has a distintive rash, not simply itching.I would talk to your doctor about the medications.Also, about the appearance of the skin.Also, other things that can cause this.allergic reactionfungal reaction if there is a rash.liver or kidney problemsiron deficiencyinternal parasitesgallbladder problemsheavy metal toxicityUsually, the itching would be more widespread in such cases. OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

Related Medical Questions